# SDR SWIA202052650

- Difficulty date: August 24, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NLG DOOR RT HINGE MOUNT CORRODED.  C-CHECK RO 9/20/2020.  REMOVED DAMAGED RT NLG DOOR FITTING, REF CRJ-700 SRM.  INSTALLED NEW LT HINGE FITTING P/N CC670-32212-7, REF CRJ-700 SRM AND DRAWING.  C/W SKYWEST ST STRUCTURE MAJOR REPAIR.  SEE CONTINUE CARD FOR DETAILS.
